# SDR UF6A950407

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Rectifier
- Part number: TR202B
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD FLT 5030 - THE NR 2 NON-ESSENTIAL BUSBAR FELL OFF LINE.  MAINTENANCE REPLACED THE NR 2 TRANSFORMER RECTIFIER UNIT. (Z)
